Facebook Pixel
EmpowHER Guest

Took Plan B, Could I be pregnant? Help!!!

By Anonymous August 9, 2012 - 12:12pm
Rate This

Okay so the boyfriend and I had a accident on the 2nd of this month, 10 days before my period is due (according to the period tracker app), so I took Plan B an hour after the incident.
We usually use condoms but have gotten lazy in the recent weeks and have used the pullout method (Dumb) in which he didn't pull out in time . I plan on staying abstinent for a long while after this for my own personal reasons.
My cycle the last few months has varied from 24-28 days aside from one month (June) which was a 32 day cycle. I know this period tracker isn't always accurate in judging times of ovulation seeing as though my period isn't always 28 days. My period is due according to the tracker 3 days from now, though I read that Plan B can mess with your cycles but I'm still hoping Aunt Flow comes on time. I am completely shaken up thinking we may have had this accident while I was ovulating and that there is a possibility I am pregnant even though I took Plan B. I'm wanting to see if anyone can somehow pinpoint when I would have been ovulating last month and this month seeing as how my cycles vary. I've read for a 28 day cycle it is days 14-16.

My birthday is coming up and I am so scared that I will spend the weeks up to my birthday and on my birthday scared and hopelessly depressed thinking I may be pregnant. I already deal with severe depressive episodes and I find that the hormones in the Plan B have indeed aggravated it. It's been exactly 7 days since I took the MAP and my breasts are extremely tender, I'm having what feel like phantom like menstrual cramps, bloating, gas, extreme sadness and anxiety. Yesterday morning I went pee and there was a teeny tiny amount of light pink/orange discharge (blood?) on the TP. Didn't see it again after that. I've heard of a little spotting from Plan B but I of course am frightened that it could have been implantation bleeding. On top of all this I'm scared I may have created a hormonal imbalance with the mega doses of hormones in the Plan B. Basically I am worrying myself sick over ALL of this. I can't eat or sleep. If I don't receive my period on time I want to schedule a blood test so that I can rule the possibility out before my birthday so that I may possibly have a carefree day and finally relax. So after this novel I have written, my questions are these: Did I ovulate on or around the day of the accident? Will a blood test after 3 days of no expected period show accurate results of negative or positive? Could the tiny amount of pink I saw be implantation bleeding or from plan B? Could Plan B create a Hormonal Imbalance that I won't be able to fix (I am extremely sensitive to even BC hormones)? Is there any way to flush these hormones out of my system before they possibly do more harm? I am so so so scared and depressed thinking about the possibility of being pregnant and messing up my mind and body with the plan b and I do not have much in way of a support system. I just want this to be over so I can go on with my life.
ANY help would be appreciated to ease my mind and if you have had a similar experience with Plan B I'd really like to hear it.

Add a Comment2 Comments

EmpowHER Guest

I also took a "take action" type of plan be and periods are only 2 days of spotting. Extremely less than my normal periods. I have been bleeding orange. No foul odor.
I guess ill ride it out.

July 18, 2015 - 10:22am

Hello Anonymous,

Ovulation can be calculated by starting with the day the last menstrual period (LMP) starts or by calculating 12-16 days from the next expected period. Most women ovulate anywhere between Day 11 - Day 21 of their cycle, counting from the first day of the LMP.

You may not have ovulated when the accident occurred. However, no one can say for certain.

A blood test can detect hCG levels as early as 11 days following conception. hCG is a hormone that is produced only during pregnancy.

Plan B contains levonorgestrel, which is the same hormone found in most birth control pills. But, the dose is much higher.

Some women experience changes in their menstrual cycle as a side effect of taking Plan B. Periods may start earlier or later than normal. Flow can be lighter or heavier than normal.

Plan B is rapidly absorbed and stays in your body about 36 to 48 hours. It is excreted in urine and feces.

Implantation bleeding normally occurs a week to a few days before your period would normally start. It is scanty and usually pink or brownish discharge. Spotting that occurs around week after ovulation is likely implantation bleeding.

Do try to relax because excessive stress and anxiety will delay your period. I hope this information helps.


August 9, 2012 - 4:46pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.